View Full Version : First time using Rogaine, Headache and Insomnia

05-19-2015, 02:59 PM
Hello all, long time reader, first time poster. Yesterday I started using Rogaine. I applied 1ML in the morning and had a major headache a few hours later. At night I lowered the dosage to half a ML and the headache was very mild but I couldn't sleep. I usually sleep like a baby so I did a google search while tossing and turning in bed and read that Insomnia is a possible side affect of Rogaine.

My Question; Is this normal and does it go away because I am trying to replicate the "Derma Roller & Rogaine" trial I'm sure many of you have seen by now. I'm not willing to stop using Rogaine over Headaches and Insomnia but it sure would be great if these sides went away... Do they??

I derma rolled the day before using Rogaine and a week before without using Rogaine. I didn't have a headache after rolling so I'm fairly sure it's the Rogaine.

Thanks in advance for the feedback!

05-27-2015, 01:28 PM
This is for anyone in the future who might experience what I experienced and comes across this thread. The Headaches and Insomnia both went away after the 1st week. I increased the dosage of Rogaine a little each day till I reached 1ml per application. Last sleepless night was the 5th day after starting use. Last headache was the 2nd or 3rd day after starting use.